Jump to content
DSN13

PMS, PMDD, and menstrual cycle issues during withdrawal and after

Recommended Posts

Glosmom

My (now) 23 year old daughter pretty much had her menstrual cycle wiped out by meds for about 7 months.  As she tapered it returned.... but was irregular.  Now that she is off, she is starting to become more regular again.   

Share this post


Link to post
Share on other sites
KMart95
On 5/24/2019 at 7:11 AM, siwoue said:

Its been 8 months since i quit Lexapro. Its been hell, ofc. But regarding pms? Oh my lord. I suffer from reeealy bad pmdd since ssri. 

 

So i had some tests done, showed low on progesterone, i got to try Lutinus. Shouldnt. It nearly killed me. So I decided to try the cream instead. All natural, sounded better. So. Besides feeling like crap from ssri most days of the month.... 

I took 200mg of the cream, 10 days a month for 3 months, felt awesome at first! Then Another level of hell broke loose. For 10 days a month now instead I shiver, have fevers and "the flue" on and off all the time. Crazy sinus issues! My nerves are all over the place, everthing hot feels cold and vice versa on my skin, feels like cold water running down my back. My eyes hurt, my teeth hurt and worse of all is the burning skin.. Everywhere i had put the cream my skin is on fire 24/7, im red and  flushing and sweating like a pig, joint pain, muscle pain, my soles on feet hurt, my left arm went numb, dizzy like crazy and just lie in my bed and shake for some days, and im tired.. Like.. Awfully tired, cortisoldrops thru the days.. Where i need to sleep asap. Anxiety from mars!! The day i get ny period everthing in my body buzzez, i cant even stand up, or even crawl to the bathroom. DP is nothing compared to this feeling. 

 

 

... These sre just some of my side effects. Its been 3 months since i quit the cream. Its getting little better by time.. But can your body heal itself now? Will my adrenal go back to normal? Have i destroid myself for good? 😕 So Yeah, im scared shitless now. I know progesterone affects cns, and get stored in fat tissues.. So maybe in time it all would be gone from my body. I hope. 

 

Just my varning here, I would rather rewind, try again to balance with healthy foods, cbt (like reading Claire weekes), try some herbs instead and listen when most docs said i didnt need any HRT since i have my period every month. 

Interesting. I went off the pill 3 months ago and I have all these symptoms without taking progesterone cream. I am scared to try any treatment. 

Share this post


Link to post
Share on other sites
siwoue
2 hours ago, KMart95 said:

Interesting. I went off the pill 3 months ago and I have all these symptoms without taking progesterone cream. I am scared to try any treatment. 

 

But the pill do have progestins.. ? Ive read on hormonesmatter that some Women react like this coming off the pill, hrt och like me, progesteronecream. Like it doesnt matter which one we took as long as we couldnt tolerate it or it f*cked up out hormones, so we react the same afterwards before stabilized.. Im thinking out loud here. 

Share this post


Link to post
Share on other sites
siwoue
2 hours ago, KMart95 said:

Interesting. I went off the pill 3 months ago and I have all these symptoms without taking progesterone cream. I am scared to try any treatment. 

 

Oh and btw, before trying anything! I just read "period repair manual" by Lara Briden. Best thing ever! I learned a lot about how hormones work and have to stabilize after like.. the pill all natural with.. Stuff like zink. Supplement depending on your symptoms. I highly recommend! 

Share this post


Link to post
Share on other sites
KMart95
1 minute ago, siwoue said:

 

Oh and btw, before trying anything! I just read "period repair manual" by Lara Briden. Best thing ever! I learned a lot about how hormones work and have to stabilize after like.. the pill all natural with.. Stuff like zink. Supplement depending on your symptoms. I highly recommend! 

I listened to her book on audible, it is very helpful ! My hormones are definitely messed up.

Share this post


Link to post
Share on other sites
siwoue

Yeah, mine too. And it sucks that noone beilves you. Regarding doctors and so. So, well have to pray, and do what we can, and that time allows our body to get back to healthy hormones. Like it was t enough being in wd. 

Share this post


Link to post
Share on other sites
Priscilla

I am 7 months off of zyprexa and have not had my period since I first started taking zyprexa. Has anyone else experienced this? Is there hope to getting ones cycle back? What do you do to get your cycle back? 

Share this post


Link to post
Share on other sites
KMart95
4 minutes ago, Priscilla said:

I am 7 months off of zyprexa and have not had my period since I first started taking zyprexa. Has anyone else experienced this? Is there hope to getting ones cycle back? What do you do to get your cycle back? 

I have never heard of that happening. Have you tried Vitex? You may not get it back unless you stop the Zyprexa if it's related to the drug.

Share this post


Link to post
Share on other sites
Priscilla
On 6/23/2019 at 10:51 PM, KMart95 said:

I have never heard of that happening. Have you tried Vitex? You may not get it back unless you stop the Zyprexa if it's related to the drug.

I've stopped the zyprexa

Share this post


Link to post
Share on other sites
KMart95
58 minutes ago, Priscilla said:

I've stopped the zyprexa

I did a quick search and it looks like Zyprexa can increase prolactin levels in the blood which can lead to lack of periods. Another side effect listed is "problem with periods" .. perhaps you're dealing with these issues still despite being off it , or it could be unrelated.

Share this post


Link to post
Share on other sites
Priscilla
On 6/23/2019 at 10:51 PM, KMart95 said:

I have never heard of that happening. Have you tried Vitex? You may not get it back unless you stop the Zyprexa if it's related to the drug.

 

17 minutes ago, KMart95 said:

I did a quick search and it looks like Zyprexa can increase prolactin levels in the blood which can lead to lack of periods. Another side effect listed is "problem with periods" .. perhaps you're dealing with these issues still despite being off it , or it could be unrelated.

Thanks. I think it's zyprexa related. In any event, I ordered the vitex and primrose oil. Hopefully they work.

Share this post


Link to post
Share on other sites
Priscilla
On 1/5/2015 at 7:18 PM, Wildflower0214 said:

I have now stopped having my period. I'm sure it's just yet another sign of the optimal health legacy left by Lexepro, Effexor, and Ativan. I just want to take a moment of gratitude, to say thank you to my psych... ;(

Has your period returned?

Share this post


Link to post
Share on other sites
KMart95

I'm curious to know what other people experience in regards to the withdrawal-induced PMDD. My symptoms start about 3 days before my period and go all the way up to day 13 of my cycle. I get really exhausted and moody, depression and sometimes suicidal thoughts, major brain fog, and OCD. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

Terms of Use Privacy Policy